I tried it for a few weeks, have not taken it in nearly 2 weeks now.
It’s kind of weird to explain.
I felt pretty good on it, more confident, muscles were sore like I had been working out (but hadn’t), I felt happy, overall I actually felt pretty good… but I don’t think my sexual issues improved (sensitivity mainly). Perhaps they did a little in the beginning, but not towards the end. It’s completely possible my estrogen got too high–I have never had it tested, but am schedule to do so tomorrow now that I’ve not taken anything for a bit.
We’ll see. I am open to trying it again, especially if I find my estrogen got too high which would explain
The weird thing is now that I’m not taking it it’s been more difficult for me to get an erection but I’ve had no issues ejaculating… very strange. I can’t tell what is and isn’t related to HCG though, so don’t interpret this to all be HCG related. Just telling you my experience around the time I tried it.